# SDR RMXA032520097195

- Difficulty date: February 24, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N217MC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7195
- Aircraft time: 11,762 hours, 32,292 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom
- Component part number: 11730055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSP A CRACK WAS DISCOVERED IN A DOUBLER LOCATED ON THE LT SIDE OF THE TAILBOOM.
